How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Anil Kumar Your Own Question
Dr Anil Kumar
Dr Anil Kumar, Doctor
Category: Medical
Satisfied Customers: 17117
Experience:  M.D with over 30 years of experience in practice.
4713694
Type Your Medical Question Here...
Dr Anil Kumar is online now

I.m looking for a gynecologist, I didnt. I had a medical

Customer Question

Hello i.m looking for a gynecologist
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I didnt . I had a medical abortion and i am loosing too much blood
JA: In general, how has your health been lately?
Customer: Ok
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: I took misoprostol Thursday and the bleeding should be less by today but its still a lot and i want to know if i can take something for the bleeding
Submitted: 18 days ago.
Category: Medical
Expert:  Dr Anil Kumar replied 18 days ago.

Hello and thanks for trusting me to help you. I am a board-certified consultant with over 30 years of experience.

And I would serve you with care and patience.

First I need to ask a few questions so that I can gather more information related to your health concerns; I am preparing & typing the questions now, and I will follow up with you.

Best Regards!

Dr. Anil

Customer: replied 18 days ago.
Alright thank you
Expert:  Dr Anil Kumar replied 18 days ago.

Respected customer,

I would try to make you feel comfortable with our interaction.

We can continue our conversation now through text in this reply forum.

Please provide more information regarding your question so I can help you in detail.

  • Do you have blood clots?
  • Do you have any dizziness and pain abdomen?

Waiting for your response.
Thanks.

Customer: replied 18 days ago.
I do have very big blood clots and i understood is normal in the first day but my first day after misoprostol was thurday and yesterday the blood flow started again and now i already changed at least 6 pads today
Customer: replied 18 days ago.
Yesterday i felt dizzy and nauseous for 10 minutes and i had to lay down
Expert:  Dr Anil Kumar replied 18 days ago.

Are you taking any other medicines?

Customer: replied 18 days ago.
No i took some pain killers but nothing else
Customer: replied 18 days ago.
I did try to contact my doctor but its saturday and they didnt pick up
Expert:  Dr Anil Kumar replied 18 days ago.

Which pain killers did you take?

Please let me know the name.

Customer: replied 18 days ago.
I took nurofen and no spa
Expert:  Dr Anil Kumar replied 18 days ago.

Respected customer

Thank you for providing the details. I can understand your concern and worry.

We can continue our conversation now through text in this reply forum.

Please allow me just a few minutes.
I’ll reply to you back soon after reviewing it.

Thanks for your cooperation and patience.

Customer: replied 18 days ago.
Alright thank you very much . I just want to know if its safe to take tranexamic acid or should ai visit the hospital for other treatment as my doctor is off untill monday
Expert:  Dr Anil Kumar replied 18 days ago.

Do you have Tranexamic acid at home or not?

Customer: replied 18 days ago.
I do not but i have a pharmacy nearby . I am just concerned that i am loosing too much blood
Expert:  Dr Anil Kumar replied 18 days ago.

Sorry for the late reply and inconvenience.

Thanks for all this additional information.

I am going to address your primary concern but later you can ask anything you want.

I understand your concern about heavy bleeding.

And it’s my first privilege to pay attention and provide you with explanations & suggestions to relieve your discomfort/ worry.

Well, from your symptom analysis and correlation with the information that I have gathered from you,  please see, that hormonal changes may cause bleeding as heavy as a period around the third or fifth day and increased cramping.

If heavy bleeding (soaking a full-sized maxi-pad in one hour) occurs, then begin deep uterine massaging for 10 minutes, take Ibuprofen 400 mg 3 times a day after meals., use a heating pad, and decrease activity.

If heavy bleeding continues for more than three hours, then you can consider Tranexamic acid to stop bleeding if available OTC there.

Otherwise, visit an ER in case of symptoms like

  • Soaking 2 or more maxi pads in an hour for 2 hours in a row.
  • Blood clots larger than a lemon.
  • Severe Pain/Cramps

  • Chills and fever of 101° F or higher 
  • Nausea, vomiting, and/or diarrhea that lasts more than 24 hours.

  • Fainting.

This is my initial answer so feel free to ask more as nothing is more important for me than your health and satisfaction.

Hope I have been able to clarify the situation for you and helped in resolving your query.

Let me know if you have any further queries so we can discuss it thoroughly in every aspect.

It’s my pleasure to continue this conversation until you satisfy.

Waiting for your response. Thanks.

Customer: replied 18 days ago.
Alright lovely . I will go ahead with the tranexamic acid because its been too many pads . Thank you so much for you time and have a great weekend
Expert:  Dr Anil Kumar replied 18 days ago.

In case you wouldn't get it then please visit an ER for further treatment.

Customer: replied 18 days ago.
Alright got it , thank you again
Expert:  Dr Anil Kumar replied 18 days ago.

I am happy to answer follow-up questions - please do get in touch with extra information or further queries and I will do my best to help you.

I will be glad to help you always.

If you are happy with my interaction and guidance, next time you have any health concerns, you can approach me directly.

I wish you good health.
Welcome.
Kind Regards
Dr.Anil